Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Abdominal pain, watery stools and burning. Pain in lower abdomen. Concern?

I have a pain an abdominal pain that iv had for several weeks now and I noticed that I now have a vary watery stool with clumps tho after going to bath room I have a burn and also I still have pain in my lower abdomen I have also notice that I constantly have gas like every day and if I don't pass the gas I get major pain in my lower abdomen is it anything serious or should I be worried????
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi,
From history it suggests that you might be having chronic GI infection giving rise to this problem.
Go for one ofloxacilin, tinidazole combination medicine course for 3 days.
Take antispasmodic tablet like Dicyclomine as and when required.
Take light diet like curd, rice and buttermilk.
Take plenty of water.
Ok and take care.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor